Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have vomiting that looks likes bile. Take Rantidine for Acid reflux. What causes vomiting?

User rating for this question
Answered by

Practicing since : 2006
Answered : 1983 Questions
Hello, I have been recently vomiting what looks likes bile, I can eat normally and it stays down but as soon as I drink even water it comes back up?!! I have Acid Reflux which I take Ranitidine, twice a day at 150MG. I am also on Gaviscon which also isn't doing much for this problem, What could be causing this it started about a week ago now and it's not getting better!!!
Posted Sat, 7 Dec 2013 in Abdominal Pain
Answered by Dr. Klerida Shehu 2 hours later
Brief Answer: please refer to the following suggestions.. Detailed Answer: Hi, I read your medical history, and it is really complex as you said. The vomiting you are having could be because of - aggravation of your GERD (reflux): maybe because of other "new" drugs that you have been using recently. - gastroenteritis (infection of gastrointestinal tract most probably by a virus). - possible onset of biliary reflux. So, I'd suggest to - start using omeprazole instead of ranitidine to get more benefits - start using metoclopramide instead of cyclizine you are taking (not both of them) - eat often and small portions, chew slowly - do not take fluids when eating solids If no improvement in a couple of days, consult GI specialist. Hope it answered to your inquiries! If you have more concerns, do not hesitate to write me back at the next follow up. Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor